# SDR AU001158

- Difficulty date: December 8, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT BRACKETS CRACKED ON SPAR ATTACHMENT FLANGE. FORWARD SPAR CRACKED.
